# SDR UALA2010031500849

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,974 hours, 10,573 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1518 LBL 28 FLOOR STRUCTURE IS CORRODED.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SECTION LBL 7 TO LBL 3.  HFEC INSP VERIFIED DAMAGE REMOVED.  FABRICATED & INSTALLED NEW UPPER CAP SPLICE ANGLES AND SHIMS.
